A derivative free iterative method for the implementation of Lavrentiev regularization method for ill-posed equations

dc.contributor.authorShubha, V.S.
dc.contributor.authorGeorge, S.
dc.contributor.authorJidesh, P.
dc.date.accessioned2020-03-31T06:51:11Z
dc.date.available2020-03-31T06:51:11Z
dc.date.issued2015
dc.description.abstractIn this work, we develop a derivative free iterative method for the implementation of Lavrentiev regularization for approximately solving the nonlinear ill-posed operator equation F(x) = y. Convergence analysis shows that the method converges quadratically. Apart from being totally free of derivatives, the method, under a general source condition provide an optimal order error estimate. We use the adaptive method introduced in Pereverzyev and Schock (SIAM J. Numer. Anal. 43, 2060 2076, 2005) for choosing the regularization parameter. In the concluding section the method is applied to numerical solution of the inverse gravimetry problem. 2014, Springer Science+Business Media New York.en_US
dc.identifier.citationNumerical Algorithms, 2015, Vol.68, 2, pp.289-304en_US
dc.identifier.uri10.1007/s11075-014-9844-x
dc.identifier.urihttps://idr.nitk.ac.in/handle/123456789/9585
dc.titleA derivative free iterative method for the implementation of Lavrentiev regularization method for ill-posed equationsen_US
dc.typeArticleen_US

Files